# SDR DALA2016101107164

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 60,465 hours, 16,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 3 RIGHT OVERHEAD BIN.  LIGHT OPS OK.  INSTALLED A NEW LENS, OPS & SECURITY CHECKED OK, IAW AMM 33-51.
